MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00000441-198905000-00014

Медицинская библиотека · The American journal of the medical sciences · 1989

Thyrotoxic periodic paralysis in a Latin-American taking acetazolamide.

Shulkin D, Olson B R, Levey G S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A Latin-American teenager was begun on a regimen of acetazolamide for a presumptive diagnosis of familial periodic paralysis. He presented 2 weeks later with near total body paralysis and was found to have florid manifestations of Graves' disease. Although thyrotoxic periodic paralysis occurs most frequently in Oriental males, it occasionally is found in Caucasians. Unlike familial, euthyroid, and periodic paralysis, thyrotoxic periodic paralysis may be worsened by administration of acetazolamide. Physical signs and laboratory evidence of hyperthyroidism must be sought in cases of periodic paralysis to differentiate the two diseases.

Для цитирования: Shulkin D, Olson B R, Levey G S. Thyrotoxic periodic paralysis in a Latin-American taking acetazolamide.. The American journal of the medical sciences. 1989. DOI: 10.1097/00000441-198905000-00014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.